# SDR TWAA9916701

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CRACK INDICATION USING LFEC AT LOWER AFT CORNER OF THE FORWARD CARGO DOOR OPENING.  CRACK CONTAINED PER SRM 51-00-03, PART 6.  REPAIRED PER SRM 53-05.
